# SDR AALA201608119009

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 57,170 hours, 24,436 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R911
- Condition: Leaking
- Location: Engine
- Part time: 60,271 hours, 24,794 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED A DIRTY SOCK ODOR WHILE THE AIRCRAFT WAS AT THE GATE DURING THE BOARDING PROCESS. THE ODOR STARTED IN THE COCKPIT AND WORKED IT'S WAY TO THE BACK OF THE AIRCRAFT.  MAINTENANCE FOUND AN OIL LEAK IN THE APU COMPARTMENT, REPAIRED THE LEAK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH BOTH ENGINES AND THE APU RUNNING WITH NO ODORS BEING NOTED.  CABIN CREW AGAIN DETECTED AN ODOR, DESCENDING THROUGH 10,000 ON ARRIVAL.  MAINTENANCE SUSPECT THE APU IS LEAKING OIL FROM THE TURBINE SHAFT.
